| Model Number |
482616545 |
| Medical Device Problem Codes |
Loosening of Implant Not Related to Bone-Ingrowth (4002); Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/22/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Status and location of the device is currently unknown.
Event or Problem Description
It was reported that a serrato polyaxial screw loosened post operatively.Patient underwent revision surgery.
Additional Manufacturer Narrative
Visual, dimensional, material and functional analysis could not be performed as the device was not returned device and complaint history records review could not be performed as a valid lot code was not provided and could not be obtained.The patient's post-op activity was not stated and no x-rays were provided.Patient's bone quality was not indicated.Since no device was received by stryker, a conclusive cause for the failure mode could not be identified.No further investigation can be performed due to insufficient information provided.H3 other text : remains implanted in patient.
Event or Problem Description